Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Using electronic cigarette. Taken off HRT. Having hot flashes. Due to nicotine in cigarette?

I stopped smoking a year ago but have been using the electronic cigarette . I as also taken off HRT a year ago (I am 66 this year). I have been having hot flashes ever since and IM not sure whether it could be the nicotine in the electrnic. I have reduced the strengh of the nicotine to the lowest possible. Is there anything I can taken to reduce these flashes?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

It is hearty to know that you quit smoking. Congratulations on it. Recent researches show that electronic cigerette can also create health problems and are not 100% safe.

The electronic cigerette is a new concept and though tests were conducted for its safety, it is not conclusive enough. Therefore again you are taking a risk. Once you can stop actual cigerettes, why can't with electronic cigarettes. Nicotine in any form is bad.

Wish you speedy recovery
Answered: Mon, 3 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor